A Green's function method for the solution of diffusion‐reaction problems

J. S. Vrentas, C. M. Vrentas

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)347-349
Number of pages3
JournalAIChE Journal
Volume34
Issue number2
DOIs
StatePublished - Feb 1988

Fingerprint

Green's function

All Science Journal Classification (ASJC) codes

  • Biotechnology
  • Environmental Engineering
  • Chemical Engineering(all)

Cite this

Vrentas, J. S. ; Vrentas, C. M. / A Green's function method for the solution of diffusion‐reaction problems. In: AIChE Journal. 1988 ; Vol. 34, No. 2. pp. 347-349.
@article{a2cf2b78af5549798222f28898b010e7,
title = "A Green's function method for the solution of diffusion‐reaction problems",
author = "Vrentas, {J. S.} and Vrentas, {C. M.}",
year = "1988",
month = "2",
doi = "10.1002/aic.690340222",
language = "English (US)",
volume = "34",
pages = "347--349",
journal = "AICHE Journal",
issn = "0001-1541",
publisher = "American Institute of Chemical Engineers",
number = "2",

}

A Green's function method for the solution of diffusion‐reaction problems. / Vrentas, J. S.; Vrentas, C. M.

In: AIChE Journal, Vol. 34, No. 2, 02.1988, p. 347-349.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Green's function method for the solution of diffusion‐reaction problems

AU - Vrentas, J. S.

AU - Vrentas, C. M.

PY - 1988/2

Y1 - 1988/2

UR - http://www.scopus.com/inward/record.url?scp=0023960869&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023960869&partnerID=8YFLogxK

U2 - 10.1002/aic.690340222

DO - 10.1002/aic.690340222

M3 - Article

AN - SCOPUS:0023960869

VL - 34

SP - 347

EP - 349

JO - AICHE Journal

JF - AICHE Journal

SN - 0001-1541

IS - 2

ER -